×

zbMATH — the first resource for mathematics

The Cauchy problem for systems with hysteresis. (English. Russian original) Zbl 0823.34003
Russ. Acad. Sci., Dokl., Math. 48, No. 3, 502-506 (1994); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 333, No. 3, 285-287 (1993).
Summary: Systems of ordinary differential equations with hysteresis nonlinearities are studied. General conditions are presented for solvability and uniqueness in the case of the Cauchy problem; the structure of the integral funnel is studied.
MSC:
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems, general theory
PDF BibTeX XML Cite